# SDR AALA201806269040

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 52,879 hours, 15,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. UNABLE TO CLOSE L1 DOOR. ADJUSTED L1 DOOR GUIDE ARM SUPPORT BRACKET. PRESSURIZED AIRCRAFT. DOOR OPERATIONS AND LEAK CHECK GOOD.
